# SDR WX0A2015090172843

- Difficulty date: August 30, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N902NV
- Make and model: Boeing 757204
- Aircraft serial: 26964
- Aircraft time: 70,423 hours, 23,423 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REAR LT SIDE INBD EMER FLASHLIGHT.  REPLACED BATTERY IAW MM 25-64-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
